# SDR SCNA20240309071

- Difficulty date: February 10, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-83N
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN FLOOR STRUCTURE AREA AT BODY STATION 540 CENTER FUEL  TANK STIFFENERS WITH CRACK AT FOLLOWING POSITIONS. RBL AND LBL7, 15, 32, 41 AND 53.   REPLACED STIFFENERS P/N: 111A2401-1 (5EA) AND P/N: 111A2401-2 I-A-W B-737-800 BCF S-R-M 51-10-02-06-0 PARAG 9 REV 19 (N/10/2024) AND BOEING DRAWING 111A2000 ON STA 540 AND FOLLOWING POSITIONS RBL7, 15,32,41 AND 53 AND LBL7,15,32,41 AND 53.
